# SDR AALA202111046233

- Difficulty date: November 2, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 31,668 hours, 11,959 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3351
- Condition: Odor
- Location: Zone 100
- Part time: 34,783 hours, 21,917 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES REPORTED IN AFT CABIN DURING INITIAL CLIMB.  MAINTENANCE HAS ISOLATED THE SOURCE OF THE ODOR  TO THE APU.  (OPEN)
